×

zbMATH — the first resource for mathematics

On a class of non linear schrödinger equations. III. Special theories in dimensions 1, 2 and 3. (English) Zbl 0397.35012

MSC:
35J10 Schrödinger operator, Schrödinger equation
35J60 Nonlinear elliptic equations
35Q99 Partial differential equations of mathematical physics and other areas of application
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] J. Ginibre , G. Velo , On a class of non linear Schrödinger equations. I. The Cauchy problem, general case . J. Funct. Anal. , in press. Zbl 0396.35028 · Zbl 0396.35028 · doi:10.1016/0022-1236(79)90076-4
[2] J. Ginibre , G. Velo , On a class of non linear Schrödinger equations. II. Scattering theory, general case . J. Funct. Anal. , in press. Zbl 0396.35029 · Zbl 0396.35029 · doi:10.1016/0022-1236(79)90077-6
[3] J.E. Lin , W. Strauss , J. Funct. Anal. , in press.
[4] J.B. Baillon , T. Cazenave , M. Figueira , C. R. Acad. Sci. Paris , t. 284 , 1977 , p. 869 - 872 . MR 433025 | Zbl 0349.35048 · Zbl 0349.35048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.